| Model Number |
1008194-20 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Leak/Splash (1354); Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during preparation, the physician was unable to thread a guide wire through a 5x20 mm viatrac 14 plus balloon dilation catheter, causing the tip to become bent.There was no patient involvement.A user facility medwatch report was received that states: tip drainage.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information provided, a definitive cause for the reported complaints could not be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Attachment: medwatch report.